RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1988, Volume 33, Issue 2, Pages 424–428 (Mi tvp3615)  

Short Communications

Preservation of the Bayesian Property in the Estimation Problem for Functions of the Mean of the Normal Law

V. N. Ol'man


Full text: PDF file (719 kB)

English version:
Theory of Probability and its Applications, 1988, 33:2, 399–402

Bibliographic databases:

Received: 30.10.1986

Citation: V. N. Ol'man, “Preservation of the Bayesian Property in the Estimation Problem for Functions of the Mean of the Normal Law”, Teor. Veroyatnost. i Primenen., 33:2 (1988), 424–428; Theory Probab. Appl., 33:2 (1988), 399–402

Citation in format AMSBIB
\Bibitem{Olm88}
\by V.~N.~Ol'man
\paper Preservation of the Bayesian Property in the Estimation Problem for Functions of the Mean of the Normal Law
\jour Teor. Veroyatnost. i Primenen.
\yr 1988
\vol 33
\issue 2
\pages 424--428
\mathnet{http://mi.mathnet.ru/tvp3615}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=954599}
\zmath{https://zbmath.org/?q=an:0678.62009}
\transl
\jour Theory Probab. Appl.
\yr 1988
\vol 33
\issue 2
\pages 399--402
\crossref{https://doi.org/10.1137/1133066}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U511600030}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3615
  • http://mi.mathnet.ru/eng/tvp/v33/i2/p424

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:96
    Full text:52

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020